MathSciNet Relay Station
MathSciNet bibliographic data
MR683201 (84g:13021) 13C15 (13H10 14B05)
Huneke, Craig The theory of $d$-sequences and powers of ideals. Adv. in Math. 46 (1982), no. 3, 249–279.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement